# SDR ASAA2013011493680

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 64,566 hours, 36,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 558
- Condition: Out Of Adjust
- Location: L1
- Part time: 64,566 hours, 36,845 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE.  ADJUSTED L1 DOOR IAW AMM 52-11-00, OPS CHECKED NORMAL.
